# SDR 99ZZZX38

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N303PS
- Make and model: Bell 230
- Aircraft serial: 23016
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 222310125103
- Condition: Delaminated
- Location: M/R Hub Assy
- Part time: 1,274 hours
- Component: 22201210110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REQUESTED A FLIGHT TRACK CHECK OF THE MAIN ROTOR SYSTEM DUE TO A CHANGE IN VIBRATION LEVELS WHICH HAD CHANGED FROM LAST FLIGHT.  THE TRIM TABS WERE CHECKED WITH THE RECORD MADE FROM THE LAST TRACKING FLIGHTS WITH ONLY A MINOR CHANGE.  THE BLADE TRACKING EQUIP INSTALLED AND HELICOPTER FLOWN.  THERE WERE SEVERAL READINGS OBTAINED FROM THIS FLIGHT AND THEY WERE NOT CONSISTENT.  INSP FOUND BOTH FEATHERING BEARINGS DELAMINATED AND THE BEARING INNER MEMBERS SEPARATED ON THE RED BLADE.  BEARINGS REPLACED PER MFG'S COMPONENT O/H AND RM.  HELICOPTER TRACKED AND BALANCED WITHOUT ANY  PROBLEMS AND RELEASED TO SERIVCE.  LAST INSPECTION 67.2 HRS AND 5 MONTHS PRIOR, FOUND NO DEFECTS WITH THE BEARINGS.
